# SDR HNAA2025061600420

- Difficulty date: May 1, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F043518 LH MLG BAY FWD AT SPAR II LOWER SKIN CORRODED.  REMOVED AND REPLACED LH MLG BAY LOWER FWD SKIN IAW EMB 145 SRM 51-40-02.
